Nolvadex+restless leg syndrome?

  1. New Member
    R_Alan1's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Aug 2006
    Posts
    234
    Answers
    0

    Nolvadex+restless leg syndrome?


    My friend said he got restless legs syndrome while he was taking tamoxifen citrate but stopped when he ceased use. I told him that was ridiculous and it was def from something else but i promised i'd write a post on here. I've used nolvadex many times and never experienced this nor have i read about anyone else with this problem. If anyone has heard of this please let me know, otherwise tell me how ridiculous this is so i can show him. Hahaha, thanks.


  2. CEL Rep (Z's lacky)
    Usf97j4x4's Avatar
    Stats
    5'10"  175 lbs.
    Join Date
    Jun 2008
    Posts
    1,154
    Answers
    0

    That's interesting... haven't heard of that yet.

    I should note I think RLS is a farce, much like ADDHD.

    Excusology

  3. New Member
    R_Alan1's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Aug 2006
    Posts
    234
    Answers
    0

    excusology haha...I also think RLS is bs...ADD/ADHD has been around for a while and seems to be a product of our generation but RLS is pretty new and seems a little far fetched..anyway, thanks for the quick reply.

    •   
       

  4. New Member
    VINYL's Avatar
    Stats
    6'1"  205 lbs.
    Join Date
    Mar 2008
    Posts
    35
    Answers
    0

    Quote Originally Posted by Usf97j4x4 View Post
    That's interesting... haven't heard of that yet.

    I should note I think RLS is a farce, much like ADDHD.

    Excusology

    haha like chronic fatigue syndrom! total BS! fiber myalga.... excusology for LAZY

  5. Registered User
    Ziricote's Avatar
    Stats
    5'11"  187 lbs.
    Join Date
    Apr 2006
    Age
    28
    Posts
    2,431
    Answers
    0

    Restless leg syndrome is associated with excess oestrogen and vitamin deficiency, don't see how a SERM plays into that...I call BS.

  6. Senior Member
    futurepilot's Avatar
    Join Date
    Feb 2008
    Posts
    2,217
    Answers
    0

    Quote Originally Posted by R_Alan1 View Post
    My friend said he got restless legs syndrome while he was taking tamoxifen citrate but stopped when he ceased use.
    It may be a little far fetched but Tamox is known to cause blood clots, if you get blood clots in your legs maybe your bodys natural response it to move them around to try and free up the blood flow.

    But in general i agree RLS=BS.

  7. New Member
    R_Alan1's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Aug 2006
    Posts
    234
    Answers
    0

    ok it's official...RLS is BS and RLS caused by tamox is even more BS..if thats even possible lol...or should i set up a poll just to make sure?

  •   

      
     

Similar Forum Threads

  1. Restless leg syndrome (you gotta be kidding)
    By davisville64 in forum General Chat
    Replies: 12
    Last Post: 02-14-2009, 03:22 AM
  2. Restless leg syndrome.....?
    By spinn in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 01-05-2009, 01:59 PM
  3. Mirapex and Restless Leg syndrome
    By freezito in forum Supplements
    Replies: 6
    Last Post: 01-21-2008, 11:51 AM
  4. Restless legs syndrome
    By nightshift in forum Nutrition / Health
    Replies: 16
    Last Post: 02-05-2007, 05:47 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in